We pride ourselves on having the friendliest
and most welcoming forums for moms and moms to be! Please take a moment
for free so you can be a part of our growing community of mothers.
If you have any problems registering please drop an email to firstname.lastname@example.org.
Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!
Seamus has been "wearing" his patch since July (its a fight but some days were good others not) and his vision got worse and his eye straightness only a little better not very noticeable. We are moving on to Atropine the eye dilating drops. We have to do it 5 days a week at night after he's gone to bed and it will cause his good eye to blur out so he has to use his bad eye. I'm scared this will cause problems with his SPD and more behavioral issues cause he will be frustrated.
With his glasses on his vision in his right eye was 20/30 and in his left it was 20/70 (don't know the -/+ but he's farsighted).
Anyone had to go through the drops and have any advice?
If his eye hasn't gotten any straighter we will schedule surgery on the eye in January.
It will cause headaches, we used them for almost a year I think and he started having headaches. He had surgery June 2009 and while it helped the muscles that then were over acting now he has some underacting and will have surgery again in 4-5 years.
I don't have personal experience with this. BUT from what I have learned at the aphakic board (when the lens of the eye is removed) that like above it will cause headaches so if he acts crabby, or whiney I would go ahead and give tylonal.
We had strabismus surgery in July. She had to have both eyes done as it was true cross eye not lazy eye but...